# SDR COMA0460638

- Difficulty date: November 22, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 25,740 hours, 24,284 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Unknown
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5054 ADVANCING THRUST LEVER FOR TAKEOFF RECEIVED A CONFIGURATION WARNING.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED FUNCTIONAL TEST OF THE SPOILER CONTROL SYSTEM, DISCREPANCY COULD NOT BE DUPLCIATED.  AIRCRAFT WAS RELEASED FOR SERVICE.
